Couldn't find what you looking for?

TRY OUR SEARCH!

ok so i was about to have sex with the girl of my dreams. i mean ive been in love with this girl for about 2 years now when i realized i wasnt getting an erection, and for the past week ive been taking a supplement called creatine except this was called kre alkalyne. i started freeking out because all i could get was a half of my size, i mean its usually bigger and harder but this time it wasnt even close, so we did it with half an erection i also noticed i cumed very little. this has never happend to me and i was very scared embarrassed and worried.

this morning i tried masturbating and only the same thing happend very little semen came out well less then usual and my penis was harder then last time but still not hard enough

is this because of the creatine or was i stressed?

Thanks :-(

Loading...

I believe L-arginine is the correct supplement to take to enhance sexual performance, not creatine. Arginine metabolizes into nitric oxide which causes smooth muscle cells on blood capillaries to relax, thus improving blood flow. Being stressed can also cause you to lose your performance.
Reply

Loading...

no no no i was taking creatine while working out to get big, not for sexual performance ;-)
Reply

Loading...

Creatine esters including kre-alkalyn do not have any bearing on sexual function.
Reply

Loading...